# SDR CALA2015072700612

- Difficulty date: July 27, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N26123
- Make and model: Boeing 757224
- Aircraft serial: 28966
- Aircraft time: 66,666 hours, 16,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N5442
- Condition: Corroded
- Location: Bs 1360-1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ON STRINGER 27R, STATION 1360 - 1380 IS CORRODED AT AFT CORNER.  R & R INTERCOSTAL 146N8515-2 & TIE DOWN FITTING ASSEMBLY 146N5442-2 IAW DWG 146N5421, SRM 51-40-02 & ECRA 5310-06554.
